# SDR SWAA2013041214816

- Difficulty date: March 13, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BILGE SKIN INNER SURFACE CORRODED AT BS 537, STR 27L.  REPAIRED SKIN PER ATS ER AND EA.
